My daughter has been taking Vyvanse for a few months now, and she is doing fine. However, I am worried about the long term effects on her organs. She is on a 30mg dose, takes it once a day, and is 9 years old.
I agree that it is important to educate yourself as much as possible about the medications your child is taking. Reading information provided by the drug manufacturer and on health-related websites can be of great help. However, no one can diagnose over the internet, so your primary source of information should always be your daughter's physician. I would suggest bringing your concerns to him/her and starting a discussion about what the best route might be. If you are able to do this (or have already done so), would you be willing to return to the site and tell us what you learned? I'm sure it would help out others in the community as well.
How is Attention Deficit Hyperactivity Disorder (ADHD) treated?
Frequently Asked Questions about ADHD Medication
The only side effect i can find are it can slow a childs growth and can become habit forming. For any other info please check the web site VYVANSE or DRUG.COM but as i always say please read more than one web site for ALL info one drug.